×

Found 229,788 Documents (Results 1–100)

100
MathJax

On an asymptotics of the number of representations of a pair of integers by quadratic and linear forms with congruential condition. (English. Russian original) Zbl 07550587

Math. Notes 111, No. 5, 736-746 (2022); translation from Mat. Zametki 111, No. 5, 726-737 (2022).
MSC:  11Exx 11Dxx 11Pxx
PDF BibTeX XML Cite
Full Text: DOI

\(p\)-adic analysis: a quick introduction. (English) Zbl 07548736

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 177-221 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The \((M_+,M_-)\)-method on compact symmetric spaces and its applications. (English) Zbl 07548707

Chen, Bang-Yen (ed.) et al., Differential geometry and global analysis. AMS special session honoring the memory of Tadashi Nagano (1930–2017), Denver, CO, USA, January 16, 2020. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 777, 41-64 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference